MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V LEVEL 1 DISPOSABLE NORMOTHERMIC IV ADMIN SETS; DEVICE, WARMING, BLOOD AND PLASMA

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V LEVEL 1 DISPOSABLE NORMOTHERMIC IV ADMIN SETS; DEVICE, WARMING, BLOOD AND PLASMA
Catalog Number DI-60HL---802
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: december 2025 was the reported year of the event, but the exact day was not provided.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the leakage from the filter was confirmed during patient use.The event occurred during patient use/administration at facility.There was no reported patient harm/adverse event.
 
Additional Manufacturer Narrative
D4 - catalog #: correction.H6.Codes: updated.Device evaluation: received one (1) used level 1 disposable normothermic iv admin sets.As received, there was no physical damage or other anomalies observed on the returned sample.To replicate clinical use, the device was installed onto a level 1 fluid warmer.The heat exchanger assembly was successfully installed; no leaks were observed during operation (recirculating fluid path only).The infusate line was then primed as per ifu using an icu medical provided iv bag.A leak was observed at the infusate tubing at the top of the heat exchanger filter assembly.Upon closer inspection, a channel was observed at the tubing junction.The complaint of leakage was confirmed.The probable cause is due to a solvent application error during manufacturing.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
LEVEL 1 DISPOSABLE NORMOTHERMIC IV ADMIN SETS
Common Device Name
DEVICE, WARMING, BLOOD AND PLASMA
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key24316931
Report Number3012307300-2026-01166
Device Sequence Number12181606
Product Code KZL
UDI-Device Identifier20695085406010
UDI-Public(01)20695085406010(17)281128(10)6061808
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDI-60HL---802
Device Lot Number6061808
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown